# SDR DALA2014111806186

- Difficulty date: November 8, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET AT RT OTBD FLAP MID VANE GUIDE TO 31" OF INBD EDGE.  SM, CARD 74 ZONE 00.  THIS COMPOMPONENT WILL BE REPLACED INTERNAL DAMAGE DUE TO CORROSION BY OUT OF LIMITS FOR REPAIR IAW SRM 57-03D, PAR 11.  RT OTBD FLAP MID VANE GUIDE WAS REMOVED.   DUE TO EXCESSIVE CORROSION AND SEVERE DAMAGED RT OTBD FLAP MID VANE WAS REPLACED.
